# SDR SWIA202055831

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEVERAL SPOTS OF CORROSION ON STGR 24L BETWEEN FS501.00 & FS517.00 (MARKED)   (C-CHECK) RO 2/1/2021   REPAIRED STGR 24L BETWEEN FS501.00 & FS517.00 REF CRJ-900 SRM 51-42-06-001-001-A01 , CRJ-900 SRM 51-42-21-001-001-A01, DWG SH690-30006 REV C AND  DWG SH690-33200 REV M. COMPLIED WITH 51-900-1002-SKY  AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
